# SDR AALA201803059002

- Difficulty date: March 3, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 57,771 hours, 21,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EXIT LENS MISSING ON EXIT ROW SEAT AT L2 DOOR. REPLACED EXIT LENS ON EXIT ROW SEAT AT L2 DOOR PER AMM 33-51-18.
